ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Back to Search Results |
| Catalog Number |
CL3011 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Two (2) used list# cl3011, 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemolock¿ drip chamber, spiros® w/red cap, hanger connected to two (2), 0.9% sodium chloride injection 100ml iv bag were returned for evaluation.As received, the o-ring on both spiros was not seated correctly.Both samples were tested as procedure and a leaks from inside the o-ring displaced section was confirmed.The complaint of leaks can be confirmed.The probable cause of the dislodged o-ring is unknown.Lot history review was performed and no discrepancies, anomalies or nonconformance were identified that might lead the condition reported by customer.
Event or Problem Description
The event involved a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemolock¿ drip chamber, spiros® w/red cap, hanger where the customer reported that a hazardous drug leaked during patient use.The customer stated that the leak was either at spiros on the secondary tubing or the microclave on the primary tubing.Harm was not reported as a consequence of this event.